EconPapers    
Economics at your fingertips  
 

Correcting for On-Site Sampling in Random Utility Models

Klaus Moeltner and J Shonkwiler

American Journal of Agricultural Economics, 2005, vol. 87, issue 2, 327-339

Abstract: This study demonstrates how the joint distribution of a set of conditional trip counts to a system of recreation-sites can be adjusted for on-site sampling. An econometric approach is proposed that addresses both the size-biased distribution of the sampled visits and the weighted distribution of reported visits to ancillary destinations in a multivariate random utility framework. Estimation results indicate that uncorrected models produce biased estimates of trip counts and welfare measures. The empirical application examines jet skiing in the Lake Tahoe region. Copyright 2005, Oxford University Press.

Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (21)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-8276.2005.00725.x (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:87:y:2005:i:2:p:327-339

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-31
Handle: RePEc:oup:ajagec:v:87:y:2005:i:2:p:327-339